MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP; CATHETER,FOLEY,SILI-ELAST,LTX,24FR,10ML

MEDLINE INDUSTRIES LP; CATHETER,FOLEY,SILI-ELAST,LTX,24FR,10ML
Catalog Number DYND11764
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 03/15/2024
Type of Reportable Event Serious Injury
Event or Problem Description
According to the facility on 03/15/24 during a suprapubic catheter exchange the old catheter would not deflate.
 
Additional Manufacturer Narrative
According to the facility on 03/15/24 during a suprapubic catheter exchange the old catheter would not deflate.Per the facility the catheter remained anchored and could not be removed.Per the facility the resident was sent to their urologist for an emergency visit where they experienced a "moderate amount of bleeding due to trauma of removal".Per the facility the resident is well.The sample is not available for evaluation.No additional information is available at this time.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Common Device Name
CATHETER,FOLEY,SILI-ELAST,LTX,24FR,10ML
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093
Manufacturer Contact
justin herrmann
three lakes drive
northfield, IL 60093
MDR Report Key19052296
Report Number1417592-2024-00465
Device Sequence Number7104568
Product Code EZL
UDI-Device Identifier10080196726561
UDI-Public10080196726561
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberDYND11764
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/15/2024
Initial Report FDA Received Date04/05/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown